MAUDE Adverse Event Report: . OXF ANAT BRG LT MD SIZE 4 PMA; KNEE PROTHESIS

. OXF ANAT BRG LT MD SIZE 4 PMA; KNEE PROTHESIS
Model Number N/A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product: oxf uni tib tray sz c lm pma catalog #: 154722, lot #: 971290, medical product: oxf twin-peg cmntd fem md pma, catalog #: 161469, lot #: 387840.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-0009, 3002806535-2020- 00011.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Product not returned.
 
Event or Problem Description
It was reported that a patient underwent an initial left knee arthroplasty.Subsequently, a revision procedure due to pain was performed.
 
Additional Manufacturer Narrative
(b)(4).The following sections were updated: b4, d10, g4, h2, h3, h6.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found.Without the opportunity to examine the complaint product, root cause cannot be determined due to insufficient information.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.D11: medical product: oxf uni tib tray sz c lm pma catalog #: 154722, lot #: 971290.Medical product: oxf twin-peg cmntd fem md pma, catalog #: 161469, lot #: 387840.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2020-00009, 3002806535-2020- 00010.H3 other text : product not returned.
 
Event or Problem Description

Brand Name
OXF ANAT BRG LT MD SIZE 4 PMA
Common Device Name
KNEE PROTHESIS
Manufacturer (Section D)
.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key9568025
Report Number3002806535-2020-00011
Device Sequence Number546724
Product Code NRA
UDI-Device Identifier05019279785940
UDI-Public05019279785940
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P01004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/25/2023
Device Model NumberN/A
Device Catalogue Number159548
Device Lot Number276170
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/11/2019
Supplement Date Received by Manufacturer01/28/2020
Initial Report FDA Received Date01/09/2020
Supplement Report FDA Received Date02/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;